# SDR DALA2025070404993

- Difficulty date: July 4, 2025
- Submitted: July 4, 2025
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-213
- Aircraft serial: 7149
- Aircraft time: 25,995 hours, 12,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3005, 11WB EPSU BATTERY/POWER SUPPLY INOP. CORRECTIVE ACTION: REPLACED THE 11WB EPSU BATTERY AND CHARGER PER A321 AMM 33-51. OPS CHECK GOOD AT THIS TIME. (LP 5113758)
